Eine Verallgemeinerung des Satzes von Ljusternik

A generalization of Ljusternik's theorem

Authors

  • I. Kolumbán "Babeş-Bolyai" University, Cluj-Napoca, Romania
Abstract views: 157

Abstract

Not available.

Downloads

References

Bittner, L., On optimal control of processes goverened by abstract functional, integral and hyperbolic differential equations. Math. Operationsforsch. Statist. 6 (1975), no. 1, 107--134, MR0388202.

Joffe, A.D., Tihomirov, B.M., Die Theorie der Extremalaufgaben (russisch).

Downloads

Published

1977-08-01

Issue

Section

Articles

How to Cite

Kolumbán, I. (1977). Eine Verallgemeinerung des Satzes von Ljusternik: A generalization of Ljusternik’s theorem. Anal. Numér. Théor. Approx., 6(2), 133-137. https://ictp.acad.ro/jnaat/journal/article/view/1977-vol6-no2-art4